International Journal of Computational Intelligence Systems

Volume 3, Issue 2, June 2010, Pages 215 - 222

Interval-valued Fuzzy Sets in Soft Computing

Authors
Humberto Bustince
Corresponding Author
Humberto Bustince
Received 6 November 2009, Accepted 28 May 2010, Available Online 1 June 2010.
DOI
https://doi.org/10.2991/ijcis.2010.3.2.9How to use a DOI?
Abstract
In this work, we explain the reasons for which, for some speci c problems, interval-valued fuzzy sets must be considered a basic component of Soft Computing.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
International Journal of Computational Intelligence Systems
Volume-Issue
3 - 2
Pages
215 - 222
Publication Date
2010/06/01
ISSN (Online)
1875-6883
ISSN (Print)
1875-6891
DOI
https://doi.org/10.2991/ijcis.2010.3.2.9How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Humberto Bustince
PY  - 2010
DA  - 2010/06/01
TI  - Interval-valued Fuzzy Sets in Soft Computing
JO  - International Journal of Computational Intelligence Systems
SP  - 215
EP  - 222
VL  - 3
IS  - 2
SN  - 1875-6883
UR  - https://doi.org/10.2991/ijcis.2010.3.2.9
DO  - https://doi.org/10.2991/ijcis.2010.3.2.9
ID  - Bustince2010
ER  -